Numbness in feet shortly after starting taking it. Went to below the knee after a while. Numbness started in thigh area. Now I cannot stand or walk. Many many tests have been done and all come back negative. Lots of tests have been redone 2 or 3 times.Has anyone heard of this happening? I was told it could be a rare side effect.
Are you seeing a neurologist? If you've had things like Multiple Sclerosis ruled out, they would have to consider that risperadol can cause akinesia. This is loss of the ability of voluntary movement. It has all kinds of neurological side effects. Why are you on it? Have you discontinued it?
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 14 Nov 2010 • 1 answer
Posted 16 Aug 2012 • 1 answer
Posted 13 Aug 2013 • 2 answers
Posted 24 Sep 2014 • 2 answers